I have been on Zoloft 150mg daily for a long time and recently was prescribed by my dentist Tramadol/APAP 37.5mg/325mg, is it safe to take while on Zoloft?
Zoloft 150mg daily safe to take Tramadol/APAP 37.5mg/325mg?
They are two different drugs. Of which they have no properties that are conflicting.
"Constipation; diarrhea; dizziness; drowsiness; dry mouth; headache; nausea; trouble sleeping; vomiting; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Tramadol:
Reactions with Tramadol usage.
"Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); agitation; chest pain; difficult or painful urination; disorientation; fainting; hallucinations; irregular heartbeat; loss of coordination; mood or mental changes (eg, depression); red, blistered, swollen, or peeling skin; seizures; severe dizziness or lightheadedness."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 1 answer
Posted 17 Nov 2010 • 1 answer
Posted 15 May 2011 • 3 answers
Posted 16 Nov 2011 • 1 answer
Posted 10 Dec 2011 • 1 answer